Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes fatigue and joint pain after iron infusion?

I have a low WBC. I have B12 anemia and iron deficiency anemia 10 years post gastric bypass. I also have scattered petechiae on my upper body, joint aches and pains and fatigue. I take B12 injections now every 2 weeks and had an iron infusion 6 weeks ago. I still don t feel well. Any thoughts?
Fri, 5 Apr 2019
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

The fatigue and joint pain that you have can be due to decreased fluid intake. Do get your vitamin D3 levels checked and start with supplements if needed.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Praveen Tayal, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anemia


What causes fatigue and joint pain after iron infusion?

Hello, The fatigue and joint pain that you have can be due to decreased fluid intake. Do get your vitamin D3 levels checked and start with supplements if needed. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Praveen Tayal, Orthopaedic Surgeon